# SDR 04FDEA00381

- Difficulty date: February 9, 2004
- Submitted: February 16, 2004
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11
- Aircraft serial: 48794
- Aircraft time: 16,697 hours, 3,882 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7102519
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN SEAT TRACK AT X27.5 STA 459 TO 480.  CORROSION ON CABIN SEAT TRACK AT  X27.5 STA 459 TO 480 SECTIONAL REPLACED FROM STA 450 TO STA 525 AS PER MD11 SRM 53-70-00 FIG1 VOL1.
